Results 1 to 9 of 9
  1. #1
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,171

    Could it be prolactin?

    Hey guys

    I have these symptoms after i took nolvadex for a while. I have some itching in my nipples and i take a looooooooooooong time to orgasm it seems like forever nd i dont feel pleasure when i orgasm. I did a testosterone test it came 500 ng/dl from 6 months. From 3 months its around 300 ish..which is kind of low. My estrogen is around 30. My morning cortisol is normal. My libido is almost ZERO i have no desire at all. Could all this b prolactin?? I havent tested for that.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,656
    How long ago was your cycle and exactly what was it?
    Tamoxifen is not stimulatory to prolactin but estrogen is and yours is normal if the test is accurate.
    Always get blood work. Consider adding LH/FSH as well.
    -*- NO SOURCE CHECKS -*-

  3. #3
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    Those symptoms def sound like prolactin issues as I've recently battled with them myself. I got on proviron and those issues faded quickly. Your next step should be blood work to determine your levels so you know what to administer to regain a healthy balance.

    For us to help you we need to know what Kel asked you..

  4. #4
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,443
    Sounds like prolactin. SSRIs elevate prolactin and cause the same symptoms (anorgasma, low libido and ED).

  5. #5
    SilverTest's Avatar
    SilverTest is offline Senior Member
    Join Date
    Jan 2008
    Posts
    1,171
    Quote Originally Posted by AlphaMindz View Post
    Those symptoms def sound like prolactin issues as I've recently battled with them myself. I got on proviron and those issues faded quickly. Your next step should be blood work to determine your levels so you know what to administer to regain a healthy balance.

    For us to help you we need to know what Kel asked you..
    I did a cycle of test and dbol for 10 weeks. Took nolva for 6 weeks 20 mg thats all. Btw why would proviron help with that?

  6. #6
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    Thank you for providing that info. Well, you weren't running any 19nors so if it is prolactin then it got elevated through another means. The best way to move forward is by getting blood work done. That's the only way to know for sure what's going on. We can self medicate to treat symptoms (which I've certainly been guilty of) but it's not optimal. It's better to know exactly what our levels are as then we can make more informed decisions in the future regarding which compounds to run and what dosages are suitable for us.

    Proviron is great at reducing circulating estrogen in the blood, reducing SHBG which in turn elevates free test, and it also blunts prolactin. How exactly it does this I honestly couldn't tell you. All I know is that it works really well for the above mentioned purposes. It's also not hepatotoxic which is a big plus when it comes to orals.

  7. #7
    Testlolblast is offline Associate Member
    Join Date
    Jan 2018
    Posts
    306
    Quote Originally Posted by SilverTest View Post
    Hey guys

    I have these symptoms after i took nolvadex for a while. I have some itching in my nipples and i take a looooooooooooong time to orgasm it seems like forever nd i dont feel pleasure when i orgasm. I did a testosterone test it came 500 ng/dl from 6 months. From 3 months its around 300 ish..which is kind of low. My estrogen is around 30. My morning cortisol is normal. My libido is almost ZERO i have no desire at all. Could all this b prolactin?? I havent tested for that.
    You should definitely test for prolactin, too, to clear things up. If that's elevated you can talk to your doctor about a medication called bromocriptine.

  8. #8
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    Quote Originally Posted by Testlolblast View Post
    You should definitely test for prolactin, too, to clear things up. If that's elevated you can talk to your doctor about a medication called bromocriptine.
    Your estro is around 30, what measurement? Somethin doesnt seem right- doesnt look like you were taking an ai, just nolva. Nolva isnt honna keep your estro down. And taking test and dbol with no ai, your estro shouldve been much higher. Did you get e2 tested, what were reference ranges? I think theres a piece of info missing somewhere. It sounds like textbook prolactin issue, ive battled it before as well, but like alpha said unless theres something else raising your prolactin, that shouldnt be an issue.

  9. #9
    Ashop's Avatar
    Ashop is online now Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by SilverTest View Post
    Hey guys

    I have these symptoms after i took nolvadex for a while. I have some itching in my nipples and i take a looooooooooooong time to orgasm it seems like forever nd i dont feel pleasure when i orgasm. I did a testosterone test it came 500 ng/dl from 6 months. From 3 months its around 300 ish..which is kind of low. My estrogen is around 30. My morning cortisol is normal. My libido is almost ZERO i have no desire at all. Could all this b prolactin?? I havent tested for that.
    Only way to find out is bloodwork. Then you can treat it correctly. Just throwing things at it can make it worse sometimes.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •